MathSciNet Relay Station
MathSciNet bibliographic data
MR1036606 (91e:41017) 41A21 (30E10)
Nuttall, J. Padé polynomial asymptotics from a singular integral equation. Constr. Approx. 6 (1990), no. 2, 157–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement